MAUDE Adverse Event Report: SALTER LABS SALTER AIRE ELITE; COMPRESSOR WITH (1) 8900 NEBULIZER

SALTER LABS SALTER AIRE ELITE; COMPRESSOR WITH (1) 8900 NEBULIZER
Model Number 8350-8900-7-1
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 18 mar 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced five different incidences, which were associated with the same unit, involving the same patient.This is the second of five reports.Refer to 3004748541-2026-00050 for the first report.Refer to 3004748541-2026-00052 for the third report.Refer to 3004748541-2026-00053 for the fourth report.Refer to 3004748541-2026-00054 for the fifth report.It was reported, the at home asthma user has used the salter aire elite compressor approximately five times, and each time they turned it on, the motor started out regular but would immediately slow down to where there was no medicine coming out.They had to turn it on and off about 15 times before it worked at regular speed.There was no report of harm or injury as a result of this reported event.

Brand Name
SALTER AIRE ELITE
Common Device Name
COMPRESSOR WITH (1) 8900 NEBULIZER
Manufacturer (Section D)
SALTER LABS
30 spur dr
el paso TX 79906
Manufacturer (Section G)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167
parque ind. las americas
horizonte sur. cd. juarez, mx 32596
MX   32596
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key24634140
Report Number3004748541-2026-00051
Device Sequence Number8688514
Product Code CCQ
UDI-Device Identifier00607411918346
UDI-Public(01)00607411918346(10)KSN2203-12208(17)280324(11)250324
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K870027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number8350-8900-7-1
Device Catalogue Number8350-8900-7-1
Device Lot NumberKSN2203-12208
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale